MathSciNet Relay Station
MathSciNet bibliographic data
MR2270568 (2009b:57034) 57M50 (57N05)
Bowditch, Brian H. Intersection numbers and the hyperbolicity of the curve complex. J. Reine Angew. Math. 598 (2006), 105–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement